# SDR IPXA10560595

- Difficulty date: May 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON FLOORBEAM UPPER CHORD BS 879, LBL 48-LBL 55.  REPAIRED IAW ATS ER 10-2838.
